# SDR HNAA2009070600215

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 52,323 hours, 58,094 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 071131333
- Part serial: 1456
- Condition: Defective
- Location: Cockpit
- Part time: 20,982 hours, 22,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT FROM SCE TO PHL, THE FLIGHT CREW SAW SMOKE AND SMELLED STRONG ODOR IN THE COCKPIT.  DECLARED AN EMERGENCY THROUGH ATC AND LANDED IN INTENDED DESTINATION IN PHL.  AN EMERGENCY EVACUATION WAS ORDERED THROUGH ONLY THE PAX DOOR.  UPON INSPECTION THE GRAPHIC'S UNIT WAS FOUND BURNED AND INOPERATIVE.  REMOVED AND REPLACED GRAPHICS UNIT AND THE OPERATIONAL CHECK WAS GOOD.
